MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN WHIT27G3.5; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN WHIT27G3.5; ANESTHESIA CONDUCTION KIT
Model Number 405727
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Pma/510(k)#: enforcement discretion.
 
Event or Problem Description
It was reported that tray spn whit27g3.5 had foreign matter.The following information was provided by the initial reporter: it was reported foreign material.Verbatim: customer states they have found particles in their anesthesia trays.Anesthesiologist threw the tray to the side in disgust.
 
Additional Manufacturer Narrative
The following fields were corrected: d10: device available for eval: no.H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A device history review was performed for the reported lot 0001392977, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Based on the quality team's investigation and without the physical sample for evaluation we cannot identify the origin of the matter that was observed, therefore, a definitive root cause cannot be established at this time.
 
Event or Problem Description
It was reported that tray spn whit27g3.5 had foreign matter.The following information was provided by the initial reporter: it was reported foreign material.Customer states they have found particles in their anesthesia trays.Anesthesiologist threw the tray to the side in disgust.

Brand Name
TRAY SPN WHIT27G3.5
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key11943538
Report Number1625685-2021-00042
Device Sequence Number4066298
Product Code CAZ
UDI-Device Identifier00382904057275
UDI-Public00382904057275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405727
Device Catalogue Number405727
Device Lot Number0001392977
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/21/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown